# SDR FDEA201704211247

- Difficulty date: April 21, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 90,778 hours, 29,718 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK ON UPPER FLANGES AT SEVERAL FLOOR BOARD HOLE LOCATIONS AT STA 1075 - 1180 RBL 45. REPLACED SEAT TRACK IAW SRM 51-40-02 AND DRAWING 144N5021.
